# SDR 2DYA20160228003

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N796JM
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 65,159 hours, 29,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FLIGHT 405 & DURING MX DAILY CHECK, TECHNICIAN DISCOVERED THE L1 DOOR DID NOT PASS EMER LIGHT FUNCTIONAL CHECK.  EMER LIGHT ASSEMBLY BY F1 STATION L1 DOOR INOPERATIVE.  BATTERY PACK RESET BY MX & THERE WAS NO FURTHER INCIDENT.
